MAUDE Adverse Event Report: ARTHREX, INC. ANGEL SYSTEM WITH ASPIRATION KIT W/ ACDA; PLATELET AND PLASMA SEPARATOR

ARTHREX, INC. ANGEL SYSTEM WITH ASPIRATION KIT W/ ACDA; PLATELET AND PLASMA SEPARATOR
Model Number ANGEL SYSTEM WITH ASPIRATION KIT W/ ACDA
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/28/2025
Type of Reportable Event Malfunction
Event or Problem Description
On 02/07/2025, a sales representative reported via (b)(4) that an abs-10062t angel® cprp system with aspiration kit had no fluid coming out.This occurred during a case that went full cycle, a seventeen-minute spin, and showed cc; however, fluid did not come out.Additional information was provided on 02/26/2025 where the sales representative stated this event occurred on (b)(6) 2025 during an achilles case.The patient went without prp for this case.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause can be attributed to user error due to not striking the syringe prior to installation.

Brand Name
ANGEL SYSTEM WITH ASPIRATION KIT W/ ACDA
Common Device Name
PLATELET AND PLASMA SEPARATOR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key21524605
Report Number1220246-2025-00785
Device Sequence Number8455085
Product Code ORG
UDI-Device Identifier00888867239951
UDI-Public(01)00888867239951(11)240101(17)261231(10)4185150726
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
BK180180
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 06/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberANGEL SYSTEM WITH ASPIRATION KIT W/ ACDA
Device Catalogue NumberABS-10062T
Device Lot Number4185150726
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/07/2025
Supplement Date Received by Manufacturer06/05/2025
Initial Report FDA Received Date03/05/2025
Supplement Report FDA Received Date06/26/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown